# SDR CALA2023111503369

- Difficulty date: November 8, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348008225300
- Condition: Cracked
- Location: R/H Fr68, Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FRAME 68 STR.22 HAS A CRACK ABOUT 1 INCH IN LENGTH PER HAECO LCQ NON ROUTINE 9296154/40154.   ACCOMPLISH A PERMANENT REPAIR AT FR68 STGR22RH FRAME INNER 5341-01418 ON OR BEFORE 03MAY24. WEB/STIFFENER PER PART 3 OF THE LASTEST REVISOIN OF ECRA PERFROMED REPAIR ON R/H FRAM 68 STR 22 IAW EA 5341-01418 AND HAECO REO-L24666 REV IR WITH NO DEVIATIONIS.
